# SDR 98ZZZX4240

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66NC
- Make and model: Cessna 421C
- Aircraft serial: 421C0519
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

OIL LEAK NOTED BELOW THE OIL COOLER ON A RECENTLY OVERHAULED ENGINE.  OIL COOLER WAS PULLED AND GASKETS REPLACED.  ENGINE STILL LEAKED OIL.  OIL COOLER WAS PULLED AND 3 RECENTLY OVERHAULED COOLERS INSTALLED.  ALL LEAKED.  INSPECTION OF OIL COOLER MATING SURFACE SHOWED ALL 4 COOLERS TO BE MACHINED CONCAVE TO A DEPTH GREATER THAN THE THICKNESS OF THE GASKET. AN OIL COOLER WAS INSTALLED.
